Regularity of Lipschitz minima
Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 109-127.
@article{RSMUP_2000__104__109_0,
     author = {Mosna, Cristina},
     title = {Regularity of {Lipschitz} minima},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {109--127},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {104},
     year = {2000},
     zbl = {1072.49026},
     mrnumber = {1809353},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2000__104__109_0/}
}
TY  - JOUR
AU  - Mosna, Cristina
TI  - Regularity of Lipschitz minima
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2000
DA  - 2000///
SP  - 109
EP  - 127
VL  - 104
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2000__104__109_0/
UR  - https://zbmath.org/?q=an%3A1072.49026
UR  - https://www.ams.org/mathscinet-getitem?mr=1809353
LA  - en
ID  - RSMUP_2000__104__109_0
ER  - 
%0 Journal Article
%A Mosna, Cristina
%T Regularity of Lipschitz minima
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2000
%P 109-127
%V 104
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2000__104__109_0
Mosna, Cristina. Regularity of Lipschitz minima. Rendiconti del Seminario Matematico della Università di Padova, Volume 104 (2000), pp. 109-127. http://archive.numdam.org/item/RSMUP_2000__104__109_0/

[1] F. Browder, Mathematical developments arising from Hilbert problems, Proc. Symp. Pure Math., 28 (1976), A.M.S. | MR | Zbl

[2] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Nat. (3) 3 (1957), pp. 25-43. MR 20-172 (C. B. Morrey). | MR | Zbl

[3] E. De Giorgi, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Ann. Mat. Pura Appl. (4) 36 (1954), pp. 191-212. MR 15-945 (L. C. Young). | MR | Zbl

[4] E. De Giorgi, Sulla proprietà isoperimetrica dell'ipersfera, nella classe degli insiemi aventi frontiera orientata di misura finita, Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. I, (8) 5 (1958), pp. 33-44. MR 20-4792 (L. C. Young). | MR | Zbl

[5] E. Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, 80, Birkhäuser, Boston- Basel-Stuttgard (1984). | MR | Zbl

[6] D. Hilbert, Über das Dirichlet'sche Princip, Jber. Deutsch. Math. Verein., 8 (1900), pp. 184-188. | JFM

[7] D. Hilbert, Über das Dirichlet'sche Princip, Math. Ann., 59 (1904), pp. 161-186. | JFM | MR

[8] A. Haar, Über das Plateausche Problem, Math. Ann., 97 (1927), pp. 127-158. | JFM | MR

[9] E. Hopf, Zum analytischen Charackter usw, Math. Z., 30 (1929), pp. 404-413. | JFM | MR

[10] C.B. Morrey, Multiple integral problems in the calculus of variations and related topics, Univ. California. Publ. Math., 1 (1943), pp. 1-130. | MR | Zbl